Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Missed period, had withdrawn from Orgamed. What is the cause and remedy?

hi, i m a 21 years old college had my last periodical cycle on 4th feb,12.but in this month it does not happen till now.i have taken orgamed 10mg for 5 days and withdraw it from 21st march.i am worried why its not going to happen till now...and the symptoms are also not going on from the day i have withdrew the tablet ...can u please suggest me what i have to do????
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You may wait for another two days. If you are not pregnant, your period will come. Were your period coming regularly before this ? Are you sure about your first day of last period?
If pregnancy test is negative and you do not get your period, you should go to a doctor, he or she will conduct some investigations and may write combined oral contraceptive pills for one month.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor